Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
125 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

I took 500 mg of niacin and about an hour

I took 500 mg of niacin and about an hour later felt like something rough or sharp was jabbing me under my left arm. could not find anything physical doing it. a later felt somewhat sick at my stomach, my head hurt, and my throat felt tight. I took a rest and felt somewhat better but my stomach hurt with feelings of needing to go to the bathroom. lots of urine but not much in the way of bowels.
Thu, 18 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
I took 500 mg of niacin and about an hour